Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("VARIETE")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 36535

  • Page / 1462

Export

Selection :

  • and

A NOTE ON INVARIANT SUBMANIFOLDS IN A NORMAL CONTACT METRIC MANIFOLD WITH CERTAIN RICCI TENSOR.KON M.1974; TENSOR; JAP.; DA. 1974; VOL. 28; NO 1; PP. 67-68; BIBL. 3 REF.Article

GEOMETRIE DIFFERENTIELLE DES VARIETES DE CONTACTLICHNEROWICZ A.1982; JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES; ISSN 0021-7824; FRA; DA. 1982; VOL. 61; NO 4; PP. 345-380; ABS. ENG; BIBL. 16 REF.Article

LES SOUS-VARIETES ISOTROPES ET PSEUDO-ISOTROPES D'UNE VARIETE HYPERBOLIQUE A N DIMENSIONS.ROSCA R; VANHECKE L.1976; VERH. KKL. VLAEMSE ACAD. WETENSCH. LETTEREN SCHONE KUNSTEN BELG., KL. WETENSCH.; BELG.; DA. 1976; VOL. 38; NO 136; PP. 1-127; ABS. NEERL.; BIBL. 2 P. 1/2Serial Issue

SELF-DUAL KAEHLER MANIFOLDS AND EINSTEIN MANIFOLDS OF DIMENSION FOURDERDZINSKI A.1983; COMPOSITIO MATHEMATICA; ISSN 0010-437X; NLD; DA. 1983; VOL. 49; NO 3; PP. 405-433; BIBL. 33 REF.Article

RIEMANNIAN EXTENSIONSSMITH GH.1981; J. DIFFER. GEOM.; ISSN 0022-040X; USA; DA. 1981; VOL. 16; NO 1; PP. 51-62; BIBL. 5 REF.Article

CONFORMAL VARIATION OF A HYPERSURFACE OF CONSTANT MEAN CURVATURE IN AN EINSTEIN SPACESMITH GH.1982; J. AUST. MATH. SOC., SER. A, PURE MATH. STAT.; ISSN 0334-3316; AUS; DA. 1982; VOL. 33; NO 2; PP. 229-234; BIBL. 4 REF.Article

ON SPECTRAL GEOMETRY OF COMPLEX QUADRICSCHORNG SHI HOUHL.1982; TENSOR; ISSN 0040-3504; JPN; DA. 1982; VOL. 38; PP. 77-81; BIBL. 6 REF.Article

SUR UN TYPE DE VARIETE RIEMANIENNE AVEC LE TENSEUR DE COURBURE CONFORME CONSERVATEURCHAKI MC; DE UC.1981; ANN. SOC. SCI. BRUX.; ISSN 0373-0735; BEL; DA. 1981; VOL. 95; NO 2; PP. 81-84; BIBL. 5 REF.Article

ON THE SYMPLECTIC GEOMETRY OF DEFORMATIONS OF A HYPERBOLIC SURFACEWOLPERT S.1983; ANNALS OF MATHEMATICS; ISSN 0003-486X; USA; DA. 1983; VOL. 117; NO 2; PP. 207-234; BIBL. 24 REF.Article

THROPE-HITCHIN INEQUALITY FOR COMPACT EINSTEIN 4-MANIFOLDS OF METRIC SIGNATURE (++--) AND THE GENERALIZED HIRZEBRUCH INDEX FORMULAMATSUSHITA Y.1983; JOURNAL OF MATHEMATICAL PHYSICS (NEW YORK); ISSN 0022-2488; USA; DA. 1983; VOL. 24; NO 1; PP. 36-40; BIBL. 9 REF.Article

A SASAKIAN SUBMERSION WHERE THE BASE MANIFOLD IS A PRODUCT MANIFOLDMUTO Y.1982; TENSOR; ISSN 0040-3504; JPN; DA. 1982; VOL. 37; PART. 1; PP. 273-278; BIBL. 6 REF.Article

ON COMMUTATIVE RIEMANNIAN MANIFOLDSRUSE HS.1972; TENSOR; JAP.; DA. 1972; VOL. 26; PP. 180-184; BIBL. 4 REF.Serial Issue

ON C-REDUCIBLE FINSLER SPACESMATSUMOTO M.1972; TENSOR; JAP.; DA. 1972; VOL. 24; PP. 29-37; BIBL. 21 REF.Serial Issue

UNTERRAEUME VON REKURRENTER KRUEMMUNG IN FINSLERRAEUMEN = SOUS-ESPACES DE COURBURE RECURRENTE DANS LES ESPACES DE FINSLERMOOR A.1972; TENSOR; JAP.; DA. 1972; VOL. 24; PP. 261-265; BIBL. 4 REF.Serial Issue

A RELATION BETWEEN FINSLER AND CARTAN STRUCTURESBRICKELL F.1972; TENSOR; JAP.; DA. 1972; VOL. 25; PP. 360-364; BIBL. 3 REF.Serial Issue

HERMITIAN STRUCTURES SUBORDINATED TO R-TANGENT STRUCTURESELIOPOULOS HA.1972; TENSOR; JAP.; DA. 1972; VOL. 25; PP. 313-319; BIBL. 3 REF.Serial Issue

ON H-CONHARMONIC CURVATURE TENSORSINHA BB.1972; TENSOR; JAP.; DA. 1972; VOL. 23; NO 3; PP. 271-274; BIBL. 3 REF.Serial Issue

A SYMMETRIC FINSLER SPACEMISRA RB.1972; TENSOR; JAP.; DA. 1972; VOL. 24; PP. 346-350; BIBL. 6 REF.Serial Issue

ALMOST COMPLEX AND ALMOST CONTACT SUBMANIFOLDSMISHRA RS.1972; TENSOR; JAP.; DA. 1972; VOL. 25; PP. 419-433; BIBL. 3 REF.Serial Issue

UNE OBSTRUCTION GEOMETRIQUE A L'EXISTENCE DE FEUILLETAGES DE CODIMENSION 1 TOTALEMENT GEODESIQUESBRAGA BRITO FG.1982; J. DIFFER. GEOM.; ISSN 0022-040X; USA; DA. 1982; VOL. 16; NO 4; PP. 675-684; BIBL. 4 REF.Article

STRUCTURES IN SUBMANIFOLDS OF AN ALMOST HERMITE MANIFOLDMISHRA RS.1981; TENSOR; ISSN 0040-3504; JPN; DA. 1981; VOL. 35; NO 2; PP. 105-110; BIBL. 14 REF.Article

ON ALMOST PRODUCT MANIFOLDSHIT R.1973; INDIA J. PURE APPL. MATH.; INDIA; DA. 1973; VOL. 4; NO 2; PP. 149-154; BIBL. 1 REF.Serial Issue

SUBMANIFOLDS UMBILICAL WITH RESPECT TO A QUASI-PARALLEL NORMAL DIRECTIONCHEN BY; YANO K.1973; TENSOR; JAP.; DA. 1973; VOL. 27; NO 1; PP. 41-44; BIBL. 2 REF.Serial Issue

ON LOCAL FIBERING AND TRANSVERSAL HYPERSURFACES OF CONTACT METRIC MANIFOLDSYANO K; ISHIHARA S.1972; TENSOR; JAP.; DA. 1972; VOL. 25; PP. 197-205; BIBL. 14 REF.Serial Issue

GENERALIZED SYMMETRIC SPACESKOWALSKI O; DOLD A ED; ECKMANN B ED et al.1980; LECTURE NOTES MATH.; DEU; DA. 1980; NO 805; 192 P.; BIBL. 3 P.Serial Issue

  • Page / 1462